Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 282, NWS Dodge City, KS

September 16, 2016Barber County, Comanche County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Sep 16, 2016, 6:12 PM CDT for Barber County, Comanche County, Kansas. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 16, 2016, 6:12 PM CDT (23:12 UTC)
Expired
Sep 16, 2016, 7:14 PM CDT
In force
62 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Barber County, KS, Comanche County, KS

The radar

The Dodge City radar (KDDC), 94 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 16, 6:45 PM CDTHAIL 0.752 Nw Buttermilk, KS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1463 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1463 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

026 
WUUS53 KDDC 162312
SVRDDC
KSC007-033-170030-
/O.NEW.KDDC.SV.W.0282.160916T2312Z-160917T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
612 PM CDT FRI SEP 16 2016

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN COMANCHE COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN BARBER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
  PROTECTION...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  AETNA AND BUTTERMILK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3718 9946 3725 9931 3718 9889 3700 9898
      3700 9942
TIME...MOT...LOC 2312Z 321DEG 10KT 3719 9938 

HAIL...1.25IN
WIND...60MPH
 
$$

FINCH
6 follow-up statements
601 
WWUS53 KDDC 162318
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
618 PM CDT FRI SEP 16 2016

KSC007-162327-
/O.CAN.KDDC.SV.W.0282.000000T0000Z-160917T0030Z/
BARBER KS-
618 PM CDT FRI SEP 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BARBER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING IS NOW EXPECTED
TO REMAIN TO THE WEST OF THE WARNED AREA THEREFORE...THE WARNING HAS
BEEN CANCELLED.

LAT...LON 3718 9946 3723 9930 3717 9903 3700 9901
      3700 9942
TIME...MOT...LOC 2317Z 332DEG 9KT 3718 9939 

$$

KSC033-170030-
/O.CON.KDDC.SV.W.0282.000000T0000Z-160917T0030Z/
COMANCHE KS-
618 PM CDT FRI SEP 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN COMANCHE COUNTY...

AT 617 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
PROTECTION...MOVING SOUTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BUTTERMILK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3718 9946 3723 9930 3717 9903 3700 9901
      3700 9942
TIME...MOT...LOC 2317Z 332DEG 9KT 3718 9939 

HAIL...1.25IN
WIND...60MPH
 
$$

FINCH
022 
WWUS53 KDDC 162325
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
625 PM CDT FRI SEP 16 2016

KSC033-170030-
/O.CON.KDDC.SV.W.0282.000000T0000Z-160917T0030Z/
COMANCHE KS-
625 PM CDT FRI SEP 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN COMANCHE COUNTY...

AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
BUTTERMILK...OR 6 MILES SOUTH OF COLDWATER...MOVING SOUTHEAST AT 15
MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BUTTERMILK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3717 9942 3723 9930 3717 9903 3700 9901
      3700 9942
TIME...MOT...LOC 2325Z 294DEG 13KT 3717 9935 

HAIL...1.25IN
WIND...60MPH
 
$$

FINCH
373 
WWUS53 KDDC 162333
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
633 PM CDT FRI SEP 16 2016

KSC033-170030-
/O.CON.KDDC.SV.W.0282.000000T0000Z-160917T0030Z/
COMANCHE KS-
633 PM CDT FRI SEP 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN COMANCHE COUNTY...

AT 633 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
BUTTERMILK...OR 7 MILES SOUTH OF COLDWATER...MOVING SOUTHEAST AT 10
MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BUTTERMILK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3717 9939 3723 9930 3716 9909 3700 9901
      3700 9939
TIME...MOT...LOC 2333Z 328DEG 8KT 3716 9935 

HAIL...1.25IN
WIND...60MPH
 
$$

FINCH
596 
WWUS53 KDDC 162341
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
641 PM CDT FRI SEP 16 2016

KSC033-170030-
/O.CON.KDDC.SV.W.0282.000000T0000Z-160917T0030Z/
COMANCHE KS-
641 PM CDT FRI SEP 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTH CENTRAL COMANCHE COUNTY...

AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED VERY NEAR
BUTTERMILK...OR 10 MILES SOUTH OF COLDWATER...MOVING SOUTHEAST AT 20
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BUTTERMILK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3714 9938 3715 9930 3713 9921 3700 9904
      3700 9939
TIME...MOT...LOC 2341Z 317DEG 17KT 3712 9932 

HAIL...1.00IN
WIND...60MPH
 
$$

FINCH
819 
WWUS53 KDDC 162348
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
648 PM CDT FRI SEP 16 2016

KSC033-170030-
/O.CON.KDDC.SV.W.0282.000000T0000Z-160917T0030Z/
COMANCHE KS-
648 PM CDT FRI SEP 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTH CENTRAL COMANCHE COUNTY...

AT 648 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED VERY NEAR
BUTTERMILK...OR 11 MILES SOUTHEAST OF PROTECTION...MOVING SOUTH AT 10
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BUTTERMILK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3712 9937 3712 9929 3710 9926 3700 9909
      3700 9939
TIME...MOT...LOC 2348Z 346DEG 10KT 3709 9933 

HAIL...1.00IN
WIND...60MPH
 
$$

FINCH
212 
WWUS53 KDDC 170014
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
714 PM CDT FRI SEP 16 2016

KSC033-170024-
/O.CAN.KDDC.SV.W.0282.000000T0000Z-160917T0030Z/
COMANCHE KS-
714 PM CDT FRI SEP 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL COMANCHE COUNTY
IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3712 9937 3712 9929 3710 9926 3700 9909
      3700 9939
TIME...MOT...LOC 0012Z 321DEG 10KT 3703 9927 

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 3:12 PM CDT, 3 hours earlier.

Area forecast discussion, Sep 16, 3:12 PM CDT, 3 hours before
Area Forecast Discussion
National Weather Service Dodge City KS
312 PM CDT FRI SEP 16 2016

.SHORT TERM...(This evening through Saturday)
Issued at 211 PM CDT Fri Sep 16 2016

A stubborn corridor of low stratus has persisted along the surface
cold front boundary this morning into the mid afternoon. These
clouds should improve along the central corridor, as the frontal
boundary eventually shifts east later this afternoon and tonight
while redeveloping farther east when the BL cools. The HRRR is
still holding on to chances for convection along what appears to
be a SE advancing radar fineline late this afternoon. The window
for isolated storms is small however with the loss of differential
heating.

By Saturday, weak high pressure settle in behind the surface
boundary which should be over western OK. That will mean generally
light and variable winds in central KS with more of and easterly
component for much of our area, and slightly warmer temperatures
around 80 with more abundant insolation.

.LONG TERM...(Saturday night through Friday)
Issued at 211 PM CDT Fri Sep 16 2016

Models indicate a shortwave moving out of the Rockies into the
Plains by late Saturday. The recent WRF runs are perhaps the most
robust in terms of driving initial surface based colorado
convection into western and even central Kansas Saturday night. It
is likely the mid level instability will be more of a factor in
sustaining storms this far east, as the surface dew points in the
far west have decreased significantly. The rest of the extended
period will generally be dry as a zonal flow and high pressure pattern
takes shape for the central Plains. However the model blends
suggest a return of thunderstorm chances late in the week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1236 PM CDT Fri Sep 16 2016

IFR/LIFR stratus has held longer this morning than most of the
models have anticipated, leading to a few TAF amendments. Going
foreword, visible satellite imagery is showing significant breaks
and holes in the stratus layer, as area METARs show steady
improvement to the ceiling heights.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  55  81  59  88 /  10   0  30  10
GCK  53  81  57  88 /  10  10  30   0
EHA  55  81  58  88 /  20  30  30   0
LBL  56  81  59  89 /  20  20  40  10
HYS  55  81  58  87 /  10   0  20   0
P28  61  83  61  87 /  30   0  20  10

&&

.DDC Watches/Warnings/Advisories...NONE.

&&

SHORT TERM...Russell
LONG TERM...Russell
AVIATION...Russell
Hazardous weather outlook, Sep 16, 4:12 AM CDT, 14 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
412 AM CDT FRI SEP 16 2016

KSZ030-031-043>046-061>066-074>081-084>090-170915-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
412 AM CDT FRI SEP 16 2016 /312 AM MDT FRI SEP 16 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DAY 1 DISCUSSION
----------------
STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
SOUTH CENTRAL KANSAS THIS AFTERNOON AND EVENING WITH THE MAIN
THREATS BEING UP TO QUARTER SIZE HAIL AND DAMAGING WINDS UP TO 60
MPH.

DAY 1 HAZARDS
-------------
* HAIL: LIMITED RISK
* THUNDERSTORM WIND DAMAGE: LIMITED RISK
* FLOODING: LIMITED RISK
* LIGHTNING: ELEVATED RISK

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

DAYS 2-7 DISCUSSION
-------------------
STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
WEST CENTRAL AND SOUTHWEST KANSAS LATE SATURDAY AFTERNOON AND
EVENING. THE PRIMARY THREATS WILL BE UP TO QUARTER SIZE HAIL AND
DAMAGING WINDS UP TO 60 MPH.

DAYS 2-7 HAZARDS
----------------
* SATURDAY
  - FLOODING: LIMITED RISK
  - SEVERE THUNDERSTORM: LIMITED RISK

* SUNDAY
  - FLOODING: LIMITED RISK
  - LIGHTNING: LIMITED RISK

* MONDAY
  NO HAZARDS.

* TUESDAY
  NO HAZARDS.

* WEDNESDAY
  - LIGHTNING: LIMITED RISK

* THURSDAY
  - LIGHTNING: LIMITED RISK

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING GENERALLY
SOUTHEAST OF A MEADE TO LARNED LINE.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

32

In the hours before

Special weather statement, Sep 16, 5:02 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
502 PM CDT FRI SEP 16 2016

KSZ080-088-089-162300-
KIOWA KS-CLARK KS-COMANCHE KS-
502 PM CDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMANCHE...EAST
CENTRAL CLARK AND SOUTHWESTERN KIOWA COUNTIES UNTIL 600 PM CDT...

AT 502 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTH OF PROTECTION...MOVING NORTHEAST AT 5 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLDWATER...PROTECTION...WILMORE...LEXINGTON AND LAKE COLDWATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3715 9953 3728 9967 3752 9944 3733 9920
TIME...MOT...LOC 2202Z 226DEG 6KT 3729 9951

WHITE
Special weather statement, Sep 16, 5:31 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
531 PM CDT FRI SEP 16 2016

KSZ080-081-089-090-162330-
KIOWA KS-BARBER KS-PRATT KS-COMANCHE KS-
531 PM CDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMANCHE...
SOUTHWESTERN PRATT...NORTHWESTERN BARBER AND SOUTHEASTERN KIOWA
COUNTIES UNTIL 630 PM CDT...

AT 531 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM VERY
NEAR BELVIDERE...OR 16 MILES SOUTHEAST OF GREENSBURG...MOVING EAST AT
15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PRATT...SAWYER...COATS...LAKE CITY...SUN CITY...DEERHEAD...
BELVIDERE...CROFT...ELM MILLS AND PRATT COUNTY LAKE.

LAT...LON 3737 9917 3752 9907 3768 9861 3732 9865
      3717 9882
TIME...MOT...LOC 2231Z 291DEG 12KT 3744 9908

FINCH
Special weather statement, Sep 16, 5:42 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
542 PM CDT FRI SEP 16 2016

KSZ088-089-162315-
CLARK KS-COMANCHE KS-
542 PM CDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COMANCHE AND
SOUTHEASTERN CLARK COUNTIES UNTIL 615 PM CDT...

AT 542 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM VERY
NEAR SITKA...OR 6 MILES EAST OF ASHLAND...MOVING EAST AT 5 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SITKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3711 9976 3721 9972 3725 9950 3709 9949
TIME...MOT...LOC 2242Z 269DEG 5KT 3717 9966

WHITE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 8:31 PM CDTSpecial Weather StatementDDCTrego59 min
Sep 15, 11:43 PM CDTSpecial Weather StatementDDCTrego62 min
Sep 16, 12:26 AM CDTSpecial Weather StatementDDCEllis49 min
Sep 16, 12:44 AM CDTSpecial Weather StatementDDCEllis46 min
Sep 16, 5:02 PM CDTSpecial Weather StatementDDCComanche58 min
Sep 16, 5:24 PM CDTSevere Thunderstorm WarningDDCComanche51 min
Sep 16, 5:31 PM CDTSpecial Weather StatementDDCPratt59 min
Sep 16, 5:42 PM CDTSpecial Weather StatementDDCClark33 min
Sep 16, 6:09 PM CDTSevere Thunderstorm WarningDDCClark, Comanche53 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.